MAUDE Adverse Event Report: MICROVENTION, INC. FRED 21; FLOW DIVERTER

MICROVENTION, INC. FRED 21; FLOW DIVERTER
Model Number FRED3009-PMA
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 11/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was implanted in the patient and not returned to the manufacturer for analysis.Additionally, procedural images were not provided; therefore, the reported event cannot be confirmed.The instructions for use identifies stent thrombosis as a potential complication associated with use of the device.
 
Event or Problem Description
It was reported that after implantation of a fred stent to treat a recurrent aneurysm of the right middle cerebral artery m1 segment, it was noticed that the distal struts of the stent were not fully apposed to the vessel wall and a small amount of non-occlusive thrombus had formed between the struts and the vessel wall.This thrombus was lysed with intravenous administration of integrilin and better wall apposition of the struts was achieved by performing balloon angioplasty of the fred device.The patient woke up from anesthesia neurologically intact, and remains intact four months after the procedure.

Brand Name
FRED 21
Common Device Name
FLOW DIVERTER
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
MDR Report Key11522327
Report Number2032493-2021-00080
Device Sequence Number11886573
Product Code OUT
UDI-Device Identifier00842429106617
UDI-Public(01)00842429106617(11)190527(17)220430(10)190527537M
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P180027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Model NumberFRED3009-PMA
Device Lot Number190527537M
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2021
Initial Report FDA Received Date03/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR